What Are The Side Effects Of Treating Leprosy?

Illustration of What Are The Side Effects Of Treating Leprosy?
Illustration: What Are The Side Effects Of Treating Leprosy? post.medicalnewstoday.com

Tonight doctor, kk I have leprosy and now take medication from the health department, the medicine is taken continuously but his body is getting thinner, his head hurts, and his eyes hurt if his tears drip. During this time he did not experience headaches and eye pain, whether this is due to the reaction from the drug or this disease, please take a solution. Thank you

1 Answer:

Good evening, thanks for asking at HealthReplies.com. Leprosy, leprosy or also called Hansen's disease is a disease that attacks the skin, nerves, mucous membranes and also the eyes. This condition causes a person to experience injury to his skin, damage to his nerves, weakness in his muscles and numbness. This disease is caused by the bacterium Mycobacterium leprae and takes from 6 months to 40 years to develop in the body.


Among the factors that can increase the risk of leprosy transmission to someone is physical contact with animals that spread leprosy bacteria, live in leprosy endemic areas, and have certain genetic disorders that result in a weak immune system.


If someone has been diagnosed with leprosy, then the treatment is to take antibiotics such as rifampicin, dapsone, and clofazimine for 6 months to 2 years with a certain dose. Regarding your question, complaints of headaches and irritation in the eye to feel dry and painful can indeed be found as a common side effect found in the use of these three drugs. Increased lean body is not an effect that is often encountered, but can be a side effect. That is, due to pain, appetite decreases and the body automatically becomes thinner.


But apart from that, this complaint can also arise because of the disease. So our advice is that your brother should make this complaint to the doctor who treats him regularly so he knows about the development of your sister's condition. Even by seeing it in person, your sister's doctor can tell whether the symptoms are due to medication or not. What is clear, because this drug must be consumed routinely, do not stop it yourself without the advice of a doctor. Even if the drug is indeed the source of the problem, let your brother's doctor replace it with other treatment options. So, hopefully answering your question.

: by

Related Question

(1 year ago)

...

Increasing Blood Sugar Becomes Normal Without The Risk Of Excessive Blood Sugar Rise?

Increasing Blood Sugar Becomes Normal Without The Risk Of Excessive Blood Sugar Rise?

(1 year ago)

Good afternoon, Doctor, I want to ask:...

Development Of Children Aged 7 Months?

Development Of Children Aged 7 Months?

(11 months ago)

My baby is only 7 months old, his current intelligence is able to lie on his back right and left and the tummy position of the chest curve is high, and likes to ride, but can’...

Leave a Reply

Your email address will not be published. Required fields are marked *